MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the reported issue was conducted by siemens experts by considering complaint description, service reports, system history, and system log files.Additional information was received that in the month when the increased radiation dose was recorded, on (b)(6) 2024, the artis zeego system displayed an error message "possible incorrect dose, cu prefilter, sc" to the user during an interventional procedure.The procedure was continued and finished on the same system.Following the procedure completion, the user informed siemens service organization about the error.The cu filter was exchanged as part of service activity, which resolved the problem.Detailed log file investigation confirmed the described above issue with the copper filter.The system always informs users of the pending problem by displaying the error message "possible incorrect dose, cu prefilter, sc" when using x-ray.The instructions for use advise limiting the use of the system to the minimum clinically necessary until the problem has been resolved.In this kind of scenario, the use of x-ray is not blocked as the benefit outweighs the risk of potentially increased dose applied to the patient.The total dose applied to the patient is continuously displayed on the monitor.Unintentional exposure to radiation is not conceivable, as it can be assumed that the user was aware of this problem during use of the system due to the error message displayed.This assumption is also confirmed by the fact that the field service was contacted for troubleshooting after the procedure.Regarding the claim that the higher dose reported on the employee's dose badge was caused by the system problem, cannot be estimated retrospectively without doubt.According to expert opinion, if the usual safety distances and radiation protection precautions are observed, it is very unlikely that the scattered radiation has exceeded more than a few mgy.It is the responsibility of the operator to take the necessary radiation protection precautions.The instructions for use contain adequate information about radiation protection.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis zeego unit.Siemens received information that the dose on an intervention radiologist's badge was significantly higher in (b)(6) 2024 than in other months.No information on the recorded dose was provided.No health consequences were reported for this event.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22740064
Report Number3004977335-2025-00095
Device Sequence Number7125693
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public(01)04056869010083
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown